# SDR H0VC2015121501

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N6590E
- Make and model: Cessna A185F
- Aircraft serial: 18504058
- Aircraft time: 14,840 hours
- Engine: Cont IO550D
- Engine time: 1,365 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 35A47015
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 7,601 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ONE OF THE 5052-O-4 HYD LINES IN THE LT FLOAT WAS ROUTED BEHIND A FIBERGLASS STRUCTURE.  A HOLE WAS WORN INTO THE LINE WHERE IT HAS RESTED AGAINST THE STRUCTURE.  THE RESULTING LOSS OF HYD FLUID CAUSED THE MLG TO FREE FALL FROM THE RETRACTED POSITION.  THE NLG REMAINED IN THE RETRACTED POSITION.  THE ACFT LANDED & CAME TO A STOP WITH MINOR DAMAGE TO THE FLOAT KEEL WEAR STRIP.  A NEW HYD LINE WAS FABRICATED FROM 5052-O-4 TUBING & INSTALLED IN A MANNER TO ROUTE IT AWAY FROM THE FIBERGLASS STRUCTURE.
